# SDR DALA1110489857

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT M-CHECK DENTS WERE FOUND ON FUSELAGE SKIN LOCATED BETWEEN STA 1380 TO STA 1401, AND BETWEEN S-27R AND S-29L.  ER/A 489003-14 SECTION I ACCOMPLISHED DURING M-CK.  SECTION II APPROVAL IS LIMITED TO 12 MONTHS (365DAYS) SERVICE ONLY.  ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE LONGER THAN 12 MONTHS FROM SECTION I.
